# SDR FDEA200812155142

- Difficulty date: December 15, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46835
- Aircraft time: 82,824 hours, 22,605 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NGA6213505
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE LWR SURFACE FOUND DEEP DENT ON SKIN 1 INCH BY 1 INCH DEEP .078 INCH.  REPAIRED AREA IAW SRM 53-20-00, VOL I, FIG 6, SHT 3-4.
